# SDR AALA20090423TUL39

- Difficulty date: April 3, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 39542212
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING INSIDE OF LARGE ACCESS HOLE OF AFT ENTRY DOOR IS CRACKED ON LT SIDE.  REPLACED FITTING IAW ESO 80186.
